# SDR DALA2022090105873

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 11,440 hours, 1,345 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3403 -DIV- TO MSP DUE TO A.ICE ENG 2 VALVE CLOSED CAUTION MESSAGE. CORRECTIVE ACTION: REPLACED NACELLE ANTI-ICE PRV. OPS CHECK OK. (9132134)
